| Catalog Number |
CIT6260A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Per the facility "the provider had an issue with babies bleeding with clots after using the device for circumcision".Sample requested to be returned for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Per the facility "the provider had an issue with babies bleeding with clots after using the device for circumcision".